My periods are stopping?

Hi all, I'm worried about my periods lately. They're never regular, but they always lasted 3-5 days. I came off my depo in the 1st week of November

was meant to go back on the pill but i tried to give myself a break. I didn't take it & used extra precautions, but i haven't had a 'proper' period - at all.

I'm either loosing old blood here & there, or like today and last week, I've bled for not even an hour.. It's getting stressful and I'm worried I've possibly made it worse by worrying about them.

I've also over the last month or 2 had bad pain anywhere between 3days to 2 weeks before I come on this ended me up in A&e a few weeks back as I just couldn't take it no more. I'll sweat badly (I'm never sweaty usually) I'll bloat to the point ny back hurts, and have really bad leg pains & the bleed does not last even a day. Just doesn't seem enough for the pain and it's never heavy.

When I came off my pill before, I had a period about 5/6 weeks later so i know coming off can mess them up, but my body knows it needs to happen but it just isn't.

Has anyone ever had this before? I'm hoping for another baby in the future and I'm scared it won't happen. I'm not sure if I'm ovulating because I'm not regular, but at the moment I'm having a small bleed - usually old every 2 weeks.

Are my periods stopping? I'm still on a break from my pill, on the depo I bled for 6 weeks out of the 3 months, 5 weeks being old blood.

My first lap is in 8 days but I'm not very confident in my Gynae as he's sure he won't find anything. I just want this pain to end :(

3 Replies

oldestnewest
  • Hi! You say the depo I am assuming that was the depo provera contraceptive injection? I have been on and off the depo since my twenties I am now 43 and have just recently gone back on it. What you are describing all sounds very normal to me as the injection does take a long time to leave your body, the first time I came off it my periods took almost a year to start again and the last time I was on it they took 6 months to return to normal. It also depends on how long you have been on it you say you only had 3 injections so this is probably why you have been having theses bleeds. I also found the withdrawal from the depo worse then any side effects whilst on it.

    Hoping things sort themselves out for you and good luck with your forthcoming surgery.

  • Hi yes i had the depo, i only had the one shot, but it lasted 3 months, i was due another in November but never went back for jt &thankyou x

  • I'm so sorry....I tried the depo shot before I decided to just have a hysterectomy, but I"'mm also 49 years old. Women in your condition have to consider quite a few things, but if you're having that much trouble now, I would try to get pregnant asap, not only to do it in case you may have bigger difficulties later but sometimes that resets your body also. I'm sorry you're in so much pain, I hope you have a good doctor that is looking out for you and answers your questions, THAT is everything!! Take care!

You may also like...